Wilfrid Gangbo
Wilfrid Gangbo
Email verificata su math.ucla.edu
Titolo
Citata da
Citata da
Anno
The geometry of optimal transportation
W Gangbo, RJ McCann
SCAN-9604031, 1996
7931996
Differential equations methods for the Monge-Kantorovich mass transfer problem
LC Evans, W Gangbo
American Mathematical Soc., 1999
5161999
Degree theory in analysis and applications
G Fonseca, I Fonseca, W Gangbo
Oxford University Press, 1995
3651995
Optimal maps for the multidimensional Monge‐Kantorovich problem
W Gangbo, A Święch
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1998
1371998
Hamiltonian ODEs in the Wasserstein space of probability measures
L Ambrosio, W Gangbo
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2008
1232008
An elementary proof of the polar factorization of vector-valued functions
W Gangbo
Archive for rational mechanics and analysis 128 (4), 381-399, 1994
1231994
Optimal maps in Monge's mass transport problem
W Gangbo, RJ McCann
Comptes Rendus de l'Academie des Sciences-Serie I-Mathematique 321 (12), 1653, 1995
1191995
A variational approach for the 2-dimensional semi-geostrophic shallow water equations
M Cullen, W Gangbo
Archive for rational mechanics and analysis 156 (3), 241-273, 2001
912001
Inequalities for generalized entropy and optimal transportation
D Cordero-Erausquin, W Gangbo, C Houdré
Contemporary Mathematics 353, 73-94, 2004
862004
Shape recognition via Wasserstein distance
W Gangbo, RJ McCann
Quarterly of Applied Mathematics, 705-737, 2000
862000
Hamilton-Jacobi equations in the Wasserstein space
W Gangbo, T Nguyen, A Tudorascu
Methods and Applications of Analysis 15 (2), 155-184, 2008
842008
Constrained steepest descent in the 2-Wasserstein metric
EA Carlen, W Gangbo
Annals of mathematics, 807-846, 2003
802003
Existence of a solution to an equation arising from the theory of mean field games
W Gangbo, A Święch
Journal of Differential Equations 259 (11), 6573-6643, 2015
632015
Sur une généralisation de l’inégalité de Wirtinger
B Dacorogna, W Gangbo, N Subia
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 9 (1), 29-50, 1992
601992
Diffeomorphisms and nonlinear heat flows
LC Evans, O Savin, W Gangbo
SIAM journal on mathematical analysis 37 (3), 737-751, 2005
532005
Sticky particle dynamics with interactions
Y Brenier, W Gangbo, G Savaré, M Westdickenberg
Journal de Mathématiques Pures et Appliquées 99 (5), 577-617, 2013
492013
Solution of a model Boltzmann equation via steepest descent in the 2-Wasserstein metric
EA Carlen, W Gangbo
Archive for rational mechanics and analysis 172 (1), 21-64, 2004
492004
Euler–Poisson systems as action-minimizing paths in the Wasserstein space
W Gangbo, T Nguyen, A Tudorascu
Archive for rational mechanics and analysis 192 (3), 419-452, 2009
482009
The Monge mass transfer problem and its applications
W Gangbo
Contemporary Mathematics 226, 79-104, 1999
481999
A parallel method for earth mover’s distance
W Li, EK Ryu, S Osher, W Yin, W Gangbo
Journal of Scientific Computing 75 (1), 182-197, 2018
442018
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20